# SDR C77A20130616020

- Difficulty date: June 13, 2013
- Submitted: June 16, 2013
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 15,470 hours, 8,815 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039321003
- Condition: Worn
- Location: Zone 500
- Part time: 15,470 hours, 8,815 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2A OTBD FLAP TRACK HAS THICKNESS REDUCTION MATERIAL LOST .011". SRM LIMIT: 0.008"  ETD PERM REPAIR LIMIT: 0.024".  BLENDED WORN AREA IAW SRM, PART II 51-10-03,  ETD 2011-170/01072B AND EA E175-57-159.1, REV IR.
